# SDR C77A2018101000003

- Difficulty date: October 10, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 27,669 hours, 16,528 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783002
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 27,669 hours, 16,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO PROVIDES INSTRUCTIONS TO COMPLY WITH THE INSTRUCTIONS THAT ARE SPECIFIC TO THE RT HORIZONTAL STABILIZER FROM SB 170-55-0014, WHICH ACCOMPLISHES A STRUCTURAL MODIFICATION THAT CONSISTS OF REPLACING HORIZONTAL STABILIZER RIBS 10A, 11A, AND 12A WITH NEW, REINFORCED RIBS. THIS MODIFICATION IS DESIGNED TO HELP PREVENT POSSIBLE CRACKS ON THE HORIZONTAL STABILIZER CENTER BOX RIBS AND TO REACH THE AIRCRAFT ECONOMICAL FATIGUE LIFE. ENGINEERING HAS CLASSIFIED THIS MODIFICATION AS A MAJOR ALTERATION. ONE OR MORE OF THE RIBS THAT ARE BEING REPLACED AS PART OF THE SERVICE BULLETIN WERE FOUND CRACKED DURING AN INSPECTION WHILE AT BASIC CHECK. BY ACCOMPLISHING SB 170-55-0014, THIS EO ALSO PROVIDES A REPAIR BY REPLACEMENT OF THE AFFECTED RIB(S). ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR. THIS EO IS BEING MADE EFFECTIVE TO ALL AIRCRAFT FOR WHICH SB 170-55-0014 IS APPLICABLE, BUT A MAXIMO EVENT WILL ONLY BE GENERATED FOR AN AIRCRAFT WHEN ONE OR MORE RIBS ARE FOUND CRACKED. THE ACCOMPLISHMENT INSTRUCTIONS OF THIS EO WERE DERIVED FROM SERVICE BULLETIN 170-55-0014; THEREFORE, A COPY OF THIS SB IS NOT NEEDED TO ACCOMPLISH THIS EO.
